Stability conditions of a queueing system model via fluid limits

Tom 40 / 2013

Amina Angelika Bouchentouf Applicationes Mathematicae 40 (2013), 431-445 MSC: Primary 37A25; Secondary 60K25. DOI: 10.4064/am40-4-4

Streszczenie

We study the ergodicity of a multi-class queueing model via fluid limits which have the advantage of describing the model in macroscopic form. We consider a model of processing bandwidth requests. Our system is defined by a network of capacity $C=N,$ and a queue which contains an infinite number of items of various sizes $1,$ $a'$ and $b'$ with $1 < a' < b' < N.$ The problem considered is: Under what conditions on the parameters of some large classes of networks, do they reach the stationary regime?

Autorzy

  • Amina Angelika BouchentoufDepartment of Mathematics
    University Djillali Liabes of Sidi Bel Abbes
    B.P. 89, Sidi Bel Abbes 22000, Algeria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek